Alert archive / Texas / Flash Flood Warnings in 2022

Flash Flood Warning 7, NWS Corpus Christi, TX

August 15, 20224 counties in Texas

NWS Corpus Christi, TX issued this flash flood warning at Aug 15, 2022, 2:24 AM CDT for 4 counties in Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2022, 2:24 AM CDT (07:24 UTC)
Expired
Aug 15, 2022, 5:45 AM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Bee County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 10 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 2:32 AM CDTFLASH FLOOD5 Sse Corpus Christi, TXEM REPORTS FLOODING AT EVERHART AND MCARDLE.
Aug 15, 2:49 AM CDTFLASH FLOOD2 Ssw Corpus Christi, TXEM REPORTS FLASH FLOODING AT TARLTON AND BLANCO COURTS.
Aug 15, 4:13 AM CDTFLASH FLOOD4 Se Edroy, TXEM REPORTS ACCESS ROAD FLOODED.
Aug 15, 4:13 AM CDTFLASH FLOOD5 Ne Robstown, TXEM REPORTS RIGHT 2 LANES OF INTERSTATE 37 FLOODED.
Aug 15, 4:13 AM CDTFLASH FLOOD5 Nw Cc Airport, TXEM REPORTS FLOODING IN AREA OF MCKINZIE ROAD AND HAVE DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2022-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 731 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2022-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
731 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

109 
WGUS54 KCRP 150724
FFWCRP
TXC025-273-355-409-150915-
/O.NEW.KCRP.FF.W.0007.220815T0724Z-220815T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
224 AM CDT Mon Aug 15 2022

The National Weather Service in Corpus Christi has issued a

* Flash Flood Warning for...
  South Central Bee County in south central Texas...
  North Central Kleberg County in south central Texas...
  Nueces County in south central Texas...
  Central San Patricio County in south central Texas...

* Until 415 AM CDT.

* At 224 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Corpus Christi, Robstown, Sinton, Driscoll, Corpus Christi 
  International Airport, Bishop, Odem, St. Paul, Clarkwood, 
  Annaville, Calallen, Del Mar College Windward Campus, Cabaniss 
  Field, Del Mar College Heritage Campus, Cole Park, Downtown Corpus 
  Christi, Driscoll Childrens Hospital, Corpus Christi North Beach, 
  Edroy and Corpus Christi Country Club.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2798 9770 2813 9777 2818 9759 2786 9738
      2771 9727 2767 9731 2764 9734 2760 9737
      2745 9754 2740 9761 2756 9767 2760 9769
      2760 9774 2756 9779 2766 9786

FLASH FLOOD...RADAR INDICATED

$$

JCP
2 follow-up statements
167 
WGUS54 KCRP 150903
FFWCRP
TXC025-273-355-409-151045-
/O.EXT.KCRP.FF.W.0007.000000T0000Z-220815T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
403 AM CDT Mon Aug 15 2022

The National Weather Service in Corpus Christi has extended the

* Flash Flood Warning for...
  South Central Bee County in south central Texas...
  North Central Kleberg County in south central Texas...
  Nueces County in south central Texas...
  Central San Patricio County in south central Texas...

* Until 545 AM CDT.

* At 403 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Corpus Christi, Robstown, Sinton, Driscoll, Corpus Christi 
  International Airport, Bishop, Odem, St. Paul, Clarkwood, 
  Annaville, Calallen, Del Mar College Windward Campus, Cabaniss 
  Field, Del Mar College Heritage Campus, Cole Park, Downtown Corpus 
  Christi, Driscoll Childrens Hospital, Corpus Christi North Beach, 
  Edroy and Corpus Christi Country Club.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2798 9770 2813 9777 2818 9759 2786 9738
      2771 9727 2767 9731 2764 9734 2760 9737
      2745 9754 2740 9761 2756 9767 2760 9769
      2760 9774 2756 9779 2766 9786

FLASH FLOOD...RADAR INDICATED

$$

JCP
763 
WGUS74 KCRP 151047
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
547 AM CDT Mon Aug 15 2022

TXC025-273-355-409-151057-
/O.EXP.KCRP.FF.W.0007.000000T0000Z-220815T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bee TX-Kleberg TX-Nueces TX-San Patricio TX-
547 AM CDT Mon Aug 15 2022

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL BEE, NORTH 
CENTRAL KLEBERG, NUECES AND CENTRAL SAN PATRICIO COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 700 PM CDT Monday for a 
portion of south Texas.

LAT...LON 2798 9770 2813 9777 2818 9759 2786 9738
      2771 9727 2767 9731 2764 9734 2760 9737
      2745 9754 2740 9761 2756 9767 2760 9769
      2760 9774 2756 9779 2766 9786

$$

JCP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 12:32 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Aug 15, 12:32 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1232 AM CDT Mon Aug 15 2022

...New AVIATION...

.UPDATE...
Issued at 936 PM CDT Sun Aug 14 2022

Radar and surface observations indicate the surface low is
currently just south of Laredo. Showers and thunderstorms have
been ongoing during the evening hours with the heaviest activity
still confined to the coastal regions. A band of heavy rainfall
with some healthy instantaneous rain rates around 3"/hr has been
slowly moving up the northern Coastal Bend. We have been able to
avoid any additional flood advisories so far as it has been moving
at a steady pace.

Additional activity is expected to develop overnight as a plume of
higher instability (aided by a ~30 knot LLJ) nudges across the
Coastal Plains and Brush Country. The KCRP sounding this evening
reveals PWATs around 2.5" with a skinny CAPE profile. This will
help continue our threat of heavy rainfall during the overnight
hours. The Brush Country looks to be able to handle a fair amount
of rain as they haven't seen too much action today. However, any
training storms could produce rain rates around 3-4"/hr which may
lead to localized flooding.

&&

.SHORT TERM...
(This evening through Monday Night)
Issued at 217 PM CDT Sun Aug 14 2022

I'm not sure how many of you gave your dog a bath, or washed your
cars, or whatever but good job! Of course, it might not be all of
those things, but rather the area of low pressure that has moved
inland this morning from the Gulf. Near maximum PWATs of around
2.5 inches have left us with some incredible rainfall totals, with
some areas already reaching around 6 inches of rain today across
the southern Coastal Bend/Coastal Plains. More rain is expected to
fall across South Texas tonight and Monday with the focus of the
rainfall shifting west as the low pressure moves west. 2-4 more
inches of rain, with locally higher amounts are expected across
the southern Coastal Bend to the Rio Grande Plains. Those across
the northern tier of counties will likely only get another 1-3
inches more of rain. Localized flash flooding will continue
overnight and, potentially, into Monday before the rain begins to
taper off.

Cloud cover Monday will keep our high temperatures quite a bit
lower than we are used to seeing. Not quite Sweater Weather, but
highs in the low 90s will certainly be a relief from the heat from
these past weeks.

&&

.LONG TERM...
(Tuesday through next Saturday Night)
Issued at 217 PM CDT Sun Aug 14 2022

Key messages:

 - Drier with slight rain/storm chances Tuesday and Wednesday. Rain
chances return Friday into weekend due to mid-level trough and
uncertainty regarding a mid-level feature.

 - Heat index values 105-110 return Tuesday through Friday.

 - Another potential mid-level low over Gulf to keep an eye on next
weekend.

Mid-level ridging replaces the mid-level low going into the long
term period with drier conditions in place through at least
Thursday. Moisture remains slightly enhanced with PWATs just above
1.75" Tuesday and Wednesday allowing for isolated showers and
thunderstorms in the morning over the waters, moving inland over the
Coastal Bend and Coastal Plains with the afternoon sea breeze. PWATs
then drop slightly below normal to around 1.5" around Thursday, only
including silent PoPs at this time.

Heading late into the work week, a couple mid to upper level lows
stretching from the Upper Midwest to the NE CONUS will bring down a
trough into Texas Thursday night into Friday that is also
accompanied by a weak surface boundary reflection. However, the
latest runs have most of the energy and surface boundary staying
north and east of our CWA. Considering the last forecast and
inconsistent runs, have kept slight chances to chances of showers
and thunderstorms Thursday night into Friday, with the greatest
focus over our northern counties.

Model discrepancies get more messy heading into the weekend. As the
trough moves eastward another tropical wave or mid-level low/trough
from the Bay of Campeche region moves northwestward through the
Gulf. The 0Z ECMWF had the mid-level low move over South Texas on
Sunday, very similar to today's event whereas the GFS kept the
feature well south of our area going into Mexico's coast. The latest
12Z ECMWF run has trended more towards the GFS with the mid-level
feature going into Mexico's coastline and therefore have slightly
reduced PoPs to 20-30%. This feature will be closely monitored in
future forecast packages.

Temperatures will be on the increase through Thursday with triple
digits potentially returning over the Brush Country on Thursday. A
couple degrees cooler heading into the weekend with the potential of
greater cloud and rain cover. Heat index values of 105 to 109 with a
few locations touching 110 will be possible during the afternoons
Tuesday through Friday.

&&

.AVIATION...
(06Z TAFS)
Issued at 1212 AM CDT Mon Aug 15 2022

Wet and stormy night is on tap for South Texas tonight as an area
of low pressure spins across the Southern Brush Country and into
Mexico by daybreak. Expect bands of showers and occasional
thunderstorms to spiral around the low resulting in MVFR/IVR
ceilings and reduced visibilities at LRD, COT and ALI terminals
due to heavy rain. Expect primarily MVFR conditions at CRP
overnight with occasional thunderstorms. VFR conditions can be
expected at VCT with convection remaining to the west of this
airport. Expect convection to persist across the Brush Country and
Rio Grande Plains through the day on Monday with MVFR ceilings
and reduced visibility in heavy rain. Expect improving conditions
at CRP and ALI terminals in the afternoon and the low moves
farther away from the region and drier air moves in.

&&

.MARINE...
Issued at 217 PM CDT Sun Aug 14 2022

An area of low pressure that has moved onshore will continue to
produce scattered to numerous showers with embedded thunderstorms
through tonight. Southeast winds around 20 knots with higher gusts
are expected, with unpredictable and gusty winds possible in and
around thunderstorms. A Small Craft Advisory is in effect through
10 PM this evening. Scattered showers and thunderstorms will
continue Monday as lingering moisture persists. Weak to moderate
onshore flow will develop Monday and continue through late this
week, with daily slight chance of showers and thunderstorms
through Wednesday. More moderate flow develops Friday night and
continues through the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    88  78  94  78 /  50  20  20   0
Victoria          92  76  96  76 /  40  20  20   0
Laredo            87  76  94  77 /  80  40  20  10
Alice             90  74  95  75 /  70  20  20   0
Rockport          90  82  93  81 /  40  20  20  10
Cotulla           90  76  97  76 /  80  30  20  10
Kingsville        88  76  95  77 /  70  20  20   0
Navy Corpus       87  82  91  82 /  40  20  20   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

Grids...JM/75
DSS...TH/91
Radar...JP/84
Hazardous weather outlook, Aug 14, 5:15 AM CDT, 21 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
515 AM CDT Sun Aug 14 2022

TXZ229>234-239>247-342>347-442-443-447-151015-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun-
Kleberg Islands-Nueces Islands-Calhoun Islands-
515 AM CDT Sun Aug 14 2022

This Hazardous Weather Outlook is for south Texas.

.DAY ONE...Today and tonight.

Scattered thunderstorms today and tonight, with locally heavy
rainfall.

There is a Slight Risk excessive rainfall today over portions of the
southern Coastal Plains. Marginal Risk over much of the remainder of
South Texas.

Isolated flash flooding may occur, especially over of the southern
Coastal Plains today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Maximum Heat Index values 105 to 109 degrees expected Tuesday
through Saturday.

Scattered to numerous thunderstorms are expected Monday with
isolated thunderstorms possible Tuesday through Thursday. Scattered
thunderstorms will be possible again Friday and continuing into next
weekend.

There is a Slight Risk of excessive rainfall for the Rio Grande
Plains on Monday. The western Coastal Bend is in a Marginal Risk for
excessive rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ231-232-236-237-250-255-270-275-151015-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-
515 AM CDT Sun Aug 14 2022

This Hazardous Weather Outlook is for Gulf of Mexico.

.DAY ONE...Today and tonight.

Scattered thunderstorms today and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered thunderstorms expected Monday. Isolated thunderstorms possible
for the remainder of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

87/75

In the hours before

Local storm report, Aug 14, 8:55 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
855 PM CDT SUN AUG 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLASH FLOOD      2 SSE FLOUR BLUFF       27.63N 97.29W
08/14/2022                   NUECES             TX   PUBLIC

            MULTIPLE REPORTS OF HEAVY RAINFALL AND
            FLOODING IN FLOUR BLUFF. REPORTS OBTAINED
            FROM SOCIAL MEDIA POSTS.

&&

BF

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 7:27 PM CDTSpecial Marine WarningCRP33 min
Aug 14, 8:07 PM CDTAreal Flood AdvisoryCRPSan Patricio53 min
Aug 14, 10:08 PM CDTAreal Flood AdvisoryCRPAransas, Goliad, Refugio112 min
Aug 14, 10:19 PM CDTSpecial Marine WarningCRP26 min
Aug 15, 12:26 AM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Live Oak, McMullen2 hr
Aug 15, 12:34 AM CDTSpecial Marine WarningCRP26 min
Aug 15, 12:58 AM CDTSpecial Marine WarningCRP29 min
Aug 15, 1:17 AM CDTAreal Flood AdvisoryCRPKleberg, Nueces118 min
Aug 15, 1:37 AM CDTAreal Flood AdvisoryCRPDuval, Jim Wells113 min
Aug 15, 1:38 AM CDTAreal Flood AdvisoryCRPDuval, La Salle, McMullen3 hr
Aug 15, 2:00 AM CDTFlash Flood WarningCRPKleberg, Nueces4 hr
Aug 15, 2:24 AM CDTFlood WatchCRPDuval, Jim Wells, Kleberg, La Salle, McMullen, Nueces and 1 more17 hr
Aug 15, 3:31 AM CDTFlash Flood WarningCRPDuval, La Salle, Webb119 min
Aug 15, 5:36 AM CDTFlash Flood WarningCRPDuval, La Salle, Webb10 hr
Aug 15, 5:50 AM CDTAreal Flood AdvisoryCRPBee, Nueces, Refugio, San Patricio115 min
Aug 15, 5:55 AM CDTAreal Flood AdvisoryCRPWebb110 min
Aug 15, 5:59 AM CDTFlash Flood WarningCRPJim Wells, Kleberg, Nueces2 hr
Aug 15, 7:04 AM CDTRiver Flood WarningCRPNueces7 hr
Aug 15, 7:41 AM CDTFlash Flood WarningCRPWebb2 hr
Aug 15, 7:48 AM CDTAreal Flood AdvisoryCRPWebb33 min
Aug 15, 8:20 AM CDTFlash Flood WarningCRPWebb3 hr
Aug 15, 9:18 AM CDTSpecial Weather StatementCRPDuval27 min
Aug 15, 9:30 AM CDTFlash Flood WarningCRPWebb3 hr
Aug 15, 9:46 AM CDTSpecial Weather StatementCRPDuval29 min
Aug 15, 10:00 AM CDTTornado WarningCRPDuval34 min
Aug 15, 10:28 AM CDTFlash Flood WarningCRPLa Salle, Webb5 hr
Aug 15, 11:08 AM CDTSpecial Weather StatementCRPDuval37 min
Aug 15, 11:41 AM CDTSpecial Weather StatementCRPLa Salle34 min
Aug 15, 11:54 AM CDTAreal Flood AdvisoryCRPWebb54 min
Aug 15, 12:58 PM CDTFlash Flood WarningCRPLa Salle, McMullen2 hr
Aug 15, 1:24 PM CDTTornado WarningCRPMcMullen51 min
Aug 15, 1:59 PM CDTRiver Flood WarningCRPJim Wells15 hr
Aug 15, 2:06 PM CDTTornado WarningCRPMcMullen13 min
Aug 15, 2:13 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, La Salle, Live Oak, McMullen, Webb52 min
Aug 15, 2:14 PM CDTTornado WarningCRPDuval, McMullen31 min
Aug 15, 3:02 PM CDTFlash Flood WarningCRPDuval, Jim Wells, La Salle, McMullen3 hr
Aug 15, 3:27 PM CDTTornado WarningCRPWebb33 min
Aug 15, 3:36 PM CDTFlash Flood WarningCRPDuval, La Salle, Webb3 hr
Aug 15, 3:48 PM CDTTornado WarningCRPMcMullen13 min
Aug 15, 3:57 PM CDTFlash Flood WarningCRPDuval, La Salle, Webb2 hr
Aug 15, 4:19 PM CDTSpecial Weather StatementCRPWebb26 min
Aug 15, 4:22 PM CDTRiver Flood WarningCRPMcMullen10 days
Aug 15, 4:38 PM CDTAreal Flood AdvisoryCRPWebb24 min
Aug 15, 5:02 PM CDTFlash Flood WarningCRPWebb4 hr
Aug 15, 5:57 PM CDTSevere Thunderstorm WarningCRPWebb48 min
Aug 15, 6:54 PM CDTSpecial Weather StatementCRPWebb36 min

Nearby

Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.